Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1963, Volume 31, Issue 1

Decomposability, Near Decomposability, and Balanced Price Change under Constant Returns to Scale<67:DNDABP>2.0.CO;2-W
p. 67-89

Franklin M. Fisher

The paper extends the results of the Solow-Samuelson article [12], reinterpreting their balanced growth model in terms of prices rather than output and weakening their monotonicity assumption to consider cases in which the production system is decomposable, completely decomposable, or approximates one of these. It is shown, among other things, that results similar to those obtained by Simon and Ando [11] and Ando and Fisher [1] for linear systems hold for the asymptotic behavior of this sort of nonlinear system of difference equations.

Log In To View Full Content